# SDR SIMA20120426010

- Difficulty date: April 26, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 24,454 hours, 24,454 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE CABIN FLOOR NR 1 EMERGENCY LIGHT STRIP HAS TWO BROKEN WIRES.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED WIRE FOR FLOOR STRIP NR 1 IAW EMB 140 WM 20-21-00.  THE OPERATIONAL CHECK WAS GOOD IAW EMB 140 AMM 33-50-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
